# SDR 9500329859

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Mech
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE AND GEAR DOOR OPEN LIGHTS REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION (MSP) AND LANDED WITHOUT INCIDENT.  INSPECTED GEAR AND DOOR PROXIMITY SWITCHES AND TARGETS.  CLEANED UPLOCK MECHANISM.  AIRCRAFT RETURNED TO SERVICE.
